# SDR SWAA2024100229218

- Difficulty date: August 22, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD CABIN BS293 RBL55 WL208. MARKED<[01] REMOVED ANGLE BS294 RBL55 WL208 AND INSTALLED NEW ANGLE BS294 RBL55 WL208 I.A.W SRM 51-40-02-0G-0 AND DWG 143A8310 REV.B.;[02] CC COMPLETE
